Journal Article

Robust Kalman filtering for continuous-time systems with discrete-time measurements

PENG SHI

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 3, pages 221-232
Published in print September 1999 | ISSN: 0265-0754
Published online September 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.3.221
Robust Kalman filtering for continuous-time systems with discrete-time measurements

Show Summary Details

Preview

This paper studies the problem of Kalman filtering for a class of uncertain linear continuous-time systems with sampled measurements. The system under consideration is subjected to time-dependent norm-bounded parameter uncertainties in the state matrix. A state estimator is designed such that the covariance of the estimation error is guaranteed to be within a certain bound for all admissible uncertainties. A Riccati-equation approach is proposed to solve the above problem.

Keywords: Kalman filtering; quadratic slablility; uncertain systems; sampled-data system; Riccati equation

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.